# SDR SWIA201642703

- Difficulty date: September 25, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 34,039 hours, 20,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SERVICE DOOR LOWER ANGLE.  REPLACED SEAL STRIKER IAW SRM. LEAK CHECKED GOOD.
